BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Injectivity relative to closed submodules

Participants in the publication
Mermut, Engin (Author)
Santa-Clara, Catarina (Author)
Dep. Matemática
CAUL - Centro de Álgebra
Smith, Patrick F. (Author)

Scope
International

Refereeing
Yes

Date of Publication
2009

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
JOURNAL OF ALGEBRA

Publication Identifiers
ISSN - 0021-8693

Publisher
Elsevier BV

Volume
321
Number
2

Starting page
548
Last page
557

Document Identifiers
DOI - https://doi.org/10.1016/j.jalgebra.2008.11.004

Rankings
SCIMAGO Q1 (2009) - 1.402 - Algebra and Number Theory


Export

APA
Mermut, Engin, Santa-Clara, Catarina, Smith, Patrick F., (2009). Injectivity relative to closed submodules. JOURNAL OF ALGEBRA, 321, 548-557. ISSN 0021-8693. eISSN .

IEEE
Mermut, Engin, Santa-Clara, Catarina, Smith, Patrick F., "Injectivity relative to closed submodules" in JOURNAL OF ALGEBRA, vol. 321, pp. 548-557, 2009. 10.1016/j.jalgebra.2008.11.004

BIBTEX
@article{1639, author = {Mermut, Engin and Santa-Clara, Catarina and Smith, Patrick F.}, title = {Injectivity relative to closed submodules}, journal = {JOURNAL OF ALGEBRA}, year = 2009, pages = {548-557}, volume = 321 }